# SDR USAA000691

- Difficulty date: May 3, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SKIN HAD 3 CRACKS, 1 INCH, .50 INCH, 1 INCH, RT AFT FUSELAGE STA 1064 STR 21R.  CUT SKIN SECTION .50 INCH BY 2 INCHES AND INSTALLED DOUBLER AND FILLER PER SRM 53-30-3.  (X)
